# SDR NACA2022010300001

- Difficulty date: January 3, 2022
- Submitted: January 8, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 83,038 hours, 13,876 cycles
- Engine: Ge CF680C2B6
- Engine time: 2,430 hours, 563 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 2790583108
- Part serial: 2315A
- Condition: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG TAI VALVE (SIC). REPLACED LEFT ENGINE TAI VALVE PER AMM 30-21-03, BOTH OPS AND LEAK CHECKS OK. AC REMAINS ETOPS 180. DTO POOL PART EXCHANGED OUT, NO HOURS INFORMATION IN SYSTEM.
